Taking Invirase With Other Medicines

Proton Pump Inhibitors
Proton pump inhibitors (even non-prescription versions) can increase the level of Invirase in your blood, possibly increasing the risk of side effects. Check with your healthcare provider before taking Invirase with a proton pump inhibitor.
 
Ranitidine
Ranitidine (even non-prescription versions) can increase the level of Invirase in your blood. Your healthcare provider may recommend that you take an alternative to ranitidine to prevent drug interactions from occurring.
 
Salmeterol
Combining salmeterol with Invirase may increase the risk of serious side effects of salmeterol, especially heart problems. Check with your healthcare provider before combining such medications. In general, these medications should not be combined.
  
Some Seizure Medications
Some seizure medications may decrease the level of Invirase in your blood. Check with your healthcare provider before taking Invirase with one of these medications.
 
Some Statin Medications
Invirase should never be combined with lovastatin or simvastatin, due to the risk of dangerous side effects. Because Invirase may increase the level of atorvastatin or rosuvastatin in your blood, your healthcare provider may recommend a lower dosage of either of these statin medications.
 
St. John's Wort
Because St. John's wort can greatly reduce the level of Invirase in your blood, these two substances should never be taken together.
 
Tricyclic Antidepressants
Invirase may increase the level of tricyclic antidepressants in your blood. Your healthcare provider may need to lower the dose of your tricyclic antidepressant to prevent this.

Invirase Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.